| Catalog Number |
2C8864 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system buretrol solution set had a hole right below the chamber of the tubing which resulted in large amounts of air in the intravenous line.It was not specified when in the process step this occurred.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection of the photo sample could not observe the reported issue.Due to the nature of the sample, no additional testing could be performed.The reported condition could not be verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.